MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SpaceOAR VUE? System - 10mL; Absorbable perirectal spacer

BOSTON SCIENTIFIC CORPORATION SpaceOAR VUE? System - 10mL; Absorbable perirectal spacer
Model Number SV-2101
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after a spaceoar placement procedure, the radiation oncologist discovered a misplacement of the hydrogel, the physician was evaluating the radiation treatment options as the patient was planned for external beam radiation therapy.No patient complications have been reported as result of this event.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block b3: the exact date of the event is unknown.The provided event date, 09/01/2026, was chosen as the best estimate based on the date that the manufacturer became aware of the event, 09/03/2026.Block h6: imdrf device code a150202 captures the reportable event of gel found in unintended site - nonvascular.

Brand Name
SpaceOAR VUE? System - 10mL
Common Device Name
Absorbable perirectal spacer
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50899437
Report Number2124215-2026-51236
Device Sequence Number10711805
Product Code OVB
UDI-Device Identifier00864661000140
UDI-Public(01)00864661000140
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K182971
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSV-2101
Device Catalogue NumberSV-2101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date09/25/2026
Supplement Report FDA Received Date10/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown